The steepest descent method and the conjugate gradient method for slightly non-symmetric, positive definite matrices
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 439-448
Dong Ho Shin, Do Hyun Kim, Man Suk Song
Inje University, Cheju University, Yonsei University
Keywords :
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd